# SDR CAL951041

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 965
- Part time: 65,593 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER SPLICE CORRODED AT BS 965 IN AFT BAGGAGE BIN.  THE CORRODED SECTION OF STRINGER WAS REMOVED. A NEW STRINGER SPLICE WAS FABRICATED AND INSTALLED IAW SRM 53-10-3.  (X)
